# SDR C77A20150814001

- Difficulty date: August 14, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 903 hours, 437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 006077
- Condition: Inoperative
- Location: Cabin
- Part time: 12,396 hours, 7,065 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER CEILING LIGHT & FWD CABIN EMER CEILING LIGHT INOPERATIVE.  R & R EMER LIGHT POWER PACK IAW AMM 33-50-01.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
